# SDR TRAX200700892

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 15,338 hours, 12,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ATTACHMENT CLIP O/B OF RBL 27.0 IS CRACKED.
